# SDR AALA20050648

- Difficulty date: September 29, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Power Port
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT ELECTRICAL SHORT IN POWER PORT SYSTEM AT SEAT 10B.  LANDED BNA WITHOUT INCIDENT.  REPLACED POWERPORT POWER SUPPLY SEAT TO SEAT CABLE BETWEEN SEAT ROW 10AB AND SEAT ROW 11AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
